# SDR COMA0160823

- Difficulty date: October 16, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 18,701 hours, 18,003 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0945A
- Condition: Faulty
- Location: Left Wing
- Part time: 4,636 hours, 4,762 cycles
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5362. DURING DESCENT, RECEIVED A FLAP CAUTION MESSAGE AT 8 DEGREE FLAP POSITION.REPLACED THE BRAKE AND POSITION SENSING UNIT.
